Piecewise-polynomial approximations for the solutions of impulsive differential equations

  • V. I. Bilenko
  • K. V. Bozhonok
  • S. Yu. Dzyadyk

Abstract

On the basis of V. Dzyadyk’s approximation method, we consider the problems of construction and theoretical substantiation of high-precision numerical-analytic algorithms for the piecewise polynomial approximation of the solutions of problems with pulsed action.
Published
25.02.2019
How to Cite
Bilenko, V. I., K. V. Bozhonok, and S. Y. Dzyadyk. “Piecewise-Polynomial approximations for the Solutions of Impulsive Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 2, Feb. 2019, pp. 168-79, http://umj.imath.kiev.ua/index.php/umj/article/view/1429.
Section
Research articles